RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2003, Volume 5, Number 4, Pages 32–42 (Mi vmj253)  

A weighted derivative and differential equations

M. S. Bichegkuevab

a North-Ossetia State University
b Institute of Applied Mathematics and Informatics, Vladikavkaz Scientific Centre, RAS

Full text: PDF file (184 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.927
Received: 25.04.2003

Citation: M. S. Bichegkuev, “A weighted derivative and differential equations”, Vladikavkaz. Mat. Zh., 5:4 (2003), 32–42

Citation in format AMSBIB
\Bibitem{Bic03}
\by M.~S.~Bichegkuev
\paper A weighted derivative and differential equations
\jour Vladikavkaz. Mat. Zh.
\yr 2003
\vol 5
\issue 4
\pages 32--42
\mathnet{http://mi.mathnet.ru/vmj253}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2048292}
\zmath{https://zbmath.org/?q=an:1054.26006}


Linking options:
  • http://mi.mathnet.ru/eng/vmj253
  • http://mi.mathnet.ru/eng/vmj/v5/i4/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:129
    Full text:53
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020